MathSciNet Relay Station
MathSciNet bibliographic data
MR2739076 (2012b:32037) 32Q45 (22E40)
Barrera Vargas, Waldemar del Jesús; Cordero, Angel Cano; Carrillo, Juan Pablo Navarrete The limit set of discrete subgroups of ${\rm PSL}(3,\Bbb C)$. Math. Proc. Cambridge Philos. Soc. 150 (2011), no. 1, 129–146.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement